# SDR 2008UALA00785

- Difficulty date: February 9, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 45,979 hours, 6,939 cycles
- Engine: Pwa PW4090
- System (JASC): 2330 · Entertainment System
- Part: Receptacle
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE 12B LAPTOP POWER OUTLET SMOKED WHEN PLUGGED IN, PER F/A PASSENGER STOPPED USING IT.  TESTED PLUG. NO SIGN OF BURNED PINS OR SMOKE DAMAGE.   UNABLE TO DUPLICATE PROBLEM.
